RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1973, Volume 37, Issue 6, Pages 1241–1258 (Mi izv2360)  

This article is cited in 9 scientific papers (total in 9 papers)

Branched coverings of manifolds with boundary and link invariants. I

O. Ya. Viro


Abstract: In this paper relationships are found between invariants of a knot $K\subset S^{2k-1}$ of codimension 2 and invariants of cyclic branched coverings of the ball $D^{2k}$ branched over orientable compact submanifolds spanning $K$; analogous relationships are studied in a more general situation.

Full text: PDF file (1806 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1973, 7:6, 1239–1256

Bibliographic databases:

UDC: 513.8
MSC: Primary 55A10; Secondary 57C45
Received: 24.10.1972

Citation: O. Ya. Viro, “Branched coverings of manifolds with boundary and link invariants. I”, Izv. Akad. Nauk SSSR Ser. Mat., 37:6 (1973), 1241–1258; Math. USSR-Izv., 7:6 (1973), 1239–1256

Citation in format AMSBIB
\Bibitem{Vir73}
\by O.~Ya.~Viro
\paper Branched coverings of manifolds with boundary and link invariants.~I
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1973
\vol 37
\issue 6
\pages 1241--1258
\mathnet{http://mi.mathnet.ru/izv2360}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=370605}
\zmath{https://zbmath.org/?q=an:0286.55003}
\transl
\jour Math. USSR-Izv.
\yr 1973
\vol 7
\issue 6
\pages 1239--1256
\crossref{https://doi.org/10.1070/IM1973v007n06ABEH002083}


Linking options:
  • http://mi.mathnet.ru/eng/izv2360
  • http://mi.mathnet.ru/eng/izv/v37/i6/p1241

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. Ya. Viro, “Raspolozheniya v korazmernosti 2 i krai”, UMN, 30:1(181) (1975), 231–232  mathnet  mathscinet  zmath
    2. M. Sh. Farber, “The classification of simple knots”, Russian Math. Surveys, 38:5 (1983), 63–117  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. I. V. Savel'ev, “The structure of the set of singular points of piecewise-linear branched coverings of manifolds”, Math. USSR-Izv., 27:3 (1986), 549–573  mathnet  crossref  mathscinet  zmath
    4. Patrick Gilmer, “Classical knot and link concordance”, Comment Math Helv, 68:1 (1993), 1  crossref  mathscinet  zmath  isi
    5. Robion Kirby, Paul Melvin, “Dedekind sums, μ-invariants and the signature cocycle”, Math Ann, 299:1 (1994), 231  crossref  mathscinet  zmath  isi
    6. J. P. Levine, “Link invariants via the eta invariant”, Comment Math Helv, 69:1 (1994), 82  crossref  mathscinet  zmath  isi
    7. Olivier Collin, Nikolai Saveliev, “A Geometric Proof of the Fintushel–Stern Formula”, Advances in Mathematics, 147:2 (1999), 304  crossref
    8. Olivier Collin, Nikolai Saveliev, “Equivariant Casson invariants via gauge theory”, crll, 2001:541 (2001), 143  crossref  mathscinet
    9. V. FLORENS, J. Knot Theor. Rev, 14:7 (2005), 883  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:278
    Full text:105
    References:36
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019